advertisement
Question
Posted by: El | 2009/12/01

Urinary infection

Daughter 15y. Dr diagnosed urinary infection on Sat. Prescribed antibiotic, neurophen for backache and Citro-soda. Her stomach now is swollen since sunday geting worse, looks like 3mnth pregnant (Which she isn' t). Is it a rection to meds, still the infection, or something else?

Thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo El
Urinary infection should not cause a swollen stomach - neither should the medication that she is taking. Rather let your doctor have a look. If her stomach is not painful it may be bloating - is she taking probiotics with her antibiotics?
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cyberdoc | 2009/12/01

Hallo El
Urinary infection should not cause a swollen stomach - neither should the medication that she is taking. Rather let your doctor have a look. If her stomach is not painful it may be bloating - is she taking probiotics with her antibiotics?
Dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement